# SDR HNAA2021062400292

- Difficulty date: May 21, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UP-LOCK BOX FWD HORIZONTAL ATTACHMENT BRACKET IS CRACKED. REMOVED AND REPLACED NLG UP LOCKBOX FWD HORIZONTAL ATTACHMENT BRACKET / SUPPORT IAW EMB 145 SRM 51-40-02.
